# SDR 95ZZZX511

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8223M
- Make and model: Cessna 210K
- Aircraft serial: 21059233
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Valve
- Part number: 12805042
- Condition: Missing Part
- Location: Nlg
- Stage of operation: LD
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOSE GEAR COLLAPSED AFTER A LANDING GROUND ROLL WITH MINOR DAMAGE TO AIRCAFT AND PROP BLADES.  INSPECTION FOUND NOSE GEAR UPLOCK VALVE, THAT HAD BEEN REPLACED PRIOR TO FLIGHT WITH A USED UNIT, MISSING A SMALL CHECK BALL CAUSING A LARGER CHECK BALL TO WEDGE WITHIN ITS SEAT.  AIRCRAFT ON JACKS PERFORMED AS REQUIRED AND LOCKED.  IN-FLIGHT, THE DOWNLOCKS WOULD NOT FULLY LOCK, ONLY PART WAY.  USED UNITS SHOULD BE INSPECTED CLOSELY BEFORE INSTALLING IN AIRCRAFT.
